zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Switching signal design for global exponential stability of uncertain switched neutral systems. (English) Zbl 1186.34105
Summary: The switching signal design for global exponential stability of switched neutral systems is investigated in this paper. LMI-based delay-dependent and delay-independent criteria are proposed to guarantee the global stability via the constructed switching signal. Razumikhin-like approach is used to find the stability results. Finally, some numerical examples are illustrated to show the main results.

34K20Stability theory of functional-differential equations
34K40Neutral functional-differential equations
34A36Discontinuous equations
Full Text: DOI EuDML
[1] K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhäuser, Boston, Mass, USA, 2003. · Zbl 1161.91328
[2] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. · Zbl 0938.34536
[3] V. B. Kolmanovskii and A. Myshkis, Applied Theory of Functional Differential Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1992. · Zbl 0777.93087
[4] C.-H. Lien and K.-W. Yu, “Non-fragile H\infty control for uncertain neutral systems with time-varying delays via the LMI optimization approach,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 37, no. 2, pp. 493-499, 2007. · doi:10.1109/TSMCB.2006.885311
[5] D. Xie, N. Xu, and X. Chen, “Stabilisability and observer-based switched control design for switched linear systems,” IET Control Theory & Applications, vol. 2, no. 3, pp. 192-199, 2008.
[6] R. Chen and K. Khorasani, “Stability analysis of a class of switched time-delay systems with unstable subsystems,” in Proceedings of the IEEE International Conference on Control and Automation (ICCA ’07), pp. 265-270, GuangZhou, China, May-June 2007. · doi:10.1109/ICCA.2007.4376360
[7] S. Kim, S. A. Campbell, and X. Liu, “Stability of a class of linear switching systems with time delay,” IEEE Transactions on Circuits and Systems I, vol. 53, no. 2, pp. 384-393, 2006. · doi:10.1109/TCSI.2006.885987
[8] V. Kulkarni, M. Jun, and J. Hespanha, “Piecewise quadratic Lyapunov functions for piecewise affine time-delay systems,” in Proceedings of the American Control Conference (AAC ’04), vol. 5, pp. 3885-3889, Boston, Mass, USA, June-July 2004.
[9] J. Liu, X. Liu, and W.-C. Xie, “Delay-dependent robust control for uncertain switched systems with time-delay,” Nonlinear Analysis: Hybrid Systems, vol. 2, no. 1, pp. 81-95, 2008. · Zbl 1157.93362 · doi:10.1016/j.nahs.2007.04.001
[10] X.-M. Sun, W. Wang, G.-P. Liu, and J. Zhao, “Stability analysis for linear switched systems with time-varying delay,” IEEE Transactions on Systems, Man, and Cybernetics, Part B, vol. 38, no. 2, pp. 528-533, 2008. · doi:10.1109/TSMCB.2007.912078
[11] Y. G. Sun, L. Wang, and G. Xie, “Stability of switched systems with time-varying delays: delay-dependent common Lyapunov functional approach,” in Proceedings of the American Control Conference, vol. 5, pp. 1544-1549, Minneapolis, Minn, USA, June 2006.
[12] X.-M. Sun, J. Zhao, and D. J. Hill, “Stability and L2-gain analysis for switched delay systems: a delay-dependent method,” Automatica, vol. 42, no. 10, pp. 1769-1774, 2006. · Zbl 1114.93086 · doi:10.1016/j.automatica.2006.05.007
[13] C.-H. Wang, L. I.-X. Zhang, H.-J. Gao, and L.-G. Wu, “Delay-dependent stability and stabilization of a class of linear switched time-varying delay systems,” in Proceedings of the 4th International Conference on Machine Learning and Cybernetics (ICMLC ’05), pp. 18-21, GuangZhou, China, 2005.
[14] C.-H. Lien, K.-W. Yu, Y.-F. Lin, Y.-J. Chung, and L.-Y. Chung, “Exponential convergence rate estimation for uncertain delayed neural networks of neutral type,” Chaos, Solitons and Fractals, vol. 40, no. 5, pp. 2491-2499, 2009. · Zbl 1198.34155 · doi:10.1016/j.chaos.2007.10.043
[15] S. Boyd, L. El Ghaoui, E. Feron, and V. Balakrishnan, Linear Matrix Inequalities in System and Control Theory, vol. 15 of SIAM Studies in Applied Mathematics, SIAM, Philadelphia, Pa, USA, 1994. · Zbl 0816.93004